# SDR AALA201512289007

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 48,039 hours, 20,301 cycles
- Engine time: 29,196 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R224CA
- Condition: Defective
- Location: Apu Bay
- Part time: 67,137 hours, 29,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB AC FUMES IN COCKPIT & CABIN.  PUT PACKS IN HIGH & IT CLEARED OUT, LT PACKS IN HIGH FOR THE REST OF THE TRIP, BACK DURING DESCENT.  REPLACED APU IAW 26L31049005.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
